# SDR ASAA2025011155211

- Difficulty date: January 11, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N253AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36348
- Aircraft time: 30,640 hours, 9,976 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 141A82022
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING REPORTS L2 DOOR DIFFICULT TO OPEN. GROUNDED - YES. FOUND DAMAGE TO UPPER FWD DOOR STOPPER. REMOVED L2 DOOR UPPER FWD STOP PAD FITTING FOR REPLACEMENT. MATCHED DRILLED HOLES ON NEW UPPER FWD STOP PAD FITTING AND APPLIED PROTECTIVE FINISH REF AMM 51-21-99 AND SRM 51-40-05. INSTALLED NEW STOP FITTING REF BD 147A8101-47. REF 61037005 FOR ADJUSTMENT OF STOP PINS
